MAUDE Adverse Event Report: ARGON MEDICAL DEVICES CLOSUREFAST MICRO INTRODUCER SHEATH SET 7FR/CH (2.3MM) X 7CM; DILATOR, VESSEL FOR PERCUTANEOUS CATHETERIZATION

ARGON MEDICAL DEVICES CLOSUREFAST MICRO INTRODUCER SHEATH SET 7FR/CH (2.3MM) X 7CM; DILATOR, VESSEL FOR PERCUTANEOUS CATHETERIZATION
Model Number MIS-7F07
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during treatment of a lesion in the right mid great saphenous vein using radiofrequency ablation with the micro introducer 7f 7cm 7fx7cm, the hub of the access needle in the introducer kit developed a crack, which resulted in leakage and allowed air into the syringe when aspirating.The issue occurred on 3 micro introducers.The procedure involved six radiofrequency cycles, with tumescent infiltration, local anesthesia, and compression with a transducer utilized.The device was safely removed from the patient, and the procedure was completed using a new device.No patient complications have been reported as a result of this event.The samples were discarded.
 
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations or non-conformances were recorded relating to this issue.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without such evidence, determining root cause or corrective action is not possible.If the sample is returned at a future date, this complaint may be reopened for further evaluation at that time.Additional information provided in h.6.And h.11.

Brand Name
CLOSUREFAST MICRO INTRODUCER SHEATH SET 7FR/CH (2.3MM) X 7CM
Common Device Name
DILATOR, VESSEL FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key22376245
Report Number0001625425-2025-01048
Device Sequence Number11865491
Product Code DRE
UDI-Device Identifier00886333227532
UDI-Public(01)00886333227532(17)291127(10)11600239
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K780126
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMIS-7F07
Device Lot Number11600239
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown